On generalized derivatives for C 1 , 1 vector optimization problems.

La Torre, Davide

Journal of Applied Mathematics (2003)

  • Volume: 2003, Issue: 7, page 365-376
  • ISSN: 1110-757X

How to cite


La Torre, Davide. "On generalized derivatives for vector optimization problems.." Journal of Applied Mathematics 2003.7 (2003): 365-376. <http://eudml.org/doc/50389>.

author = {La Torre, Davide},
journal = {Journal of Applied Mathematics},
keywords = {optimality conditions; vector optimization},
language = {eng},
number = {7},
pages = {365-376},
publisher = {Hindawi Publishing Corporation, New York},
title = {On generalized derivatives for vector optimization problems.},
url = {http://eudml.org/doc/50389},
volume = {2003},
year = {2003},

AU - La Torre, Davide
TI - On generalized derivatives for vector optimization problems.
JO - Journal of Applied Mathematics
PY - 2003
PB - Hindawi Publishing Corporation, New York
VL - 2003
IS - 7
SP - 365
EP - 376
LA - eng
KW - optimality conditions; vector optimization
UR - http://eudml.org/doc/50389
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.